Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify crash? DXM

Posted by zana on May 2, 2007, at 7:58:14

In reply to Re: Abilify crash?, posted by DXM on May 2, 2007, at 6:21:26

Thank you, thank you. I am waiting, day 4, for the abilify. The sleep or lack of sleep is the reason I discontinued it but without it I am asleep all the time. Before I went off the abilify I was cutting my 6mg emsam patch trying to find a level at which I could sleep.
The whole thing can be so discouraging. You think a combo is working great and then find out you can't sleep on it.
I already take seroquel and klonopin for sleep. I tried trazadone but it gave me a terrible headache.
Thanx again for the info on when the abilify kicks in again. I've been completely disabled.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zana thread:755041
URL: http://www.dr-bob.org/babble/20070502/msgs/755124.html